# SDR FDEA202105201332

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 81,768 hours, 32,258 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 653N00011
- Condition: Cracked
- Location: Bs 1640 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 1640 S-14L LOWER INBD AND OUTBD HOLES HAVE CRACK INDICATIONS. INBD HOLE   CLOCK POSITIONS AT 9 AND 3 O'CLOCK .OUTBD HOLE CLOCK POSITION AT 3 O'CLOCK. REFER   TO EO F-5310-E0344602C PT1. COMPLIED WITH AND COMPLETED ALL STEPS 1-19 OF EA TF-5310-T0361285 PT1 FOR STA 1640   LH SIDE. TITLE FUSELAGE - MAINFRAME - STA 1640 FRAME SPLICE REPAIR BETWEEN STRINGER   I-9F AND S-20L.  MAJOR REPAIR
